Please help!

Patient

Q: Hi I'm a 21 year old female and have been taking Levlen ED FOR THE LAST 12-18 months and have had no problems with it until now. Myself and my partner have been together for the last 2 years and do not use any secondary protection. Last week I was to finish the 3 of my active Levlen ED pills and I felt stomach cramps and I began bleeding old blood/ discharge. And now I am three days into my placebo pills and still don't have my regular period. I feel nauseous and very fatigued and do not know what is going on.
Please help
Thank you in advance!

Symptoms:  Nausea, fatigue
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews